RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 383, Pages 33–52 (Mi znsl3870)  

This article is cited in 6 scientific papers (total in 6 papers)

The rate of decrease of constants in Jackson type inequalities in dependence of the order of modulus of continuity

O. L. Vinogradov, V. V. Zhuk

St. Petersburg State University, St. Petersburg, Russia

Abstract: Jackson type inequalities for moduli of continuity of arbitrary order are established with the use of linear approximation methods. The constants are smaller than known previously. The results are valid in different spaces of periodic and non periodic functions. Bibl. 19 titles.

Key words and phrases: best approximation, modulus of continuity, sharp constants.

Full text: PDF file (639 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.5
Received: 06.09.2010

Citation: O. L. Vinogradov, V. V. Zhuk, “The rate of decrease of constants in Jackson type inequalities in dependence of the order of modulus of continuity”, Analytical theory of numbers and theory of functions. Part 25, Zap. Nauchn. Sem. POMI, 383, POMI, St. Petersburg, 2010, 33–52

Citation in format AMSBIB
\Bibitem{VinZhu10}
\by O.~L.~Vinogradov, V.~V.~Zhuk
\paper The rate of decrease of constants in Jackson type inequalities in dependence of the order of modulus of continuity
\inbook Analytical theory of numbers and theory of functions. Part~25
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 383
\pages 33--52
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3870}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3870
  • http://mi.mathnet.ru/eng/znsl/v383/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. L. Vinogradov, V. V. Zhuk, “Estimates for functionals with a known moment sequence in terms of deviations of Steklov type means”, J. Math. Sci. (N. Y.), 178:2 (2011), 115–131  mathnet  crossref
    2. O. L. Vinogradov, V. V. Zhuk, “Estimates for functionals with a known finite set of moments in terms of deviations of operators constructed with the use of the Steklov averages and finite differences”, J. Math. Sci. (N. Y.), 184:6 (2012), 679–698  mathnet  crossref
    3. O. L. Vinogradov, “Sharp estimates of best approximations in terms of holomorphic functions of Weierstrass-type operators”, J. Math. Sci. (N. Y.), 193:1 (2013), 8–31  mathnet  crossref  mathscinet
    4. V. V. Zhuk, “Inequalities of type generalized Jackson theorem for best approximations”, J. Math. Sci. (N. Y.), 193:1 (2013), 75–88  mathnet  crossref  mathscinet
    5. O. L. Vinogradov, V. V. Zhuk, “Estimates for functional with a known finite set of moments in terms of moduli of continuity and behaviour of constants in the Jackson-type inequalities”, St. Petersburg Math. J., 24:5 (2013), 691–721  mathnet  crossref  mathscinet  zmath  isi  elib
    6. O. L. Vinogradov, V. V. Zhuk, “Estimates for functionals with a known finite set of moments in terms of high order moduli of continuity in the spaces of functions defined on the segment”, St. Petersburg Math. J., 25:3 (2014), 421–446  mathnet  crossref  mathscinet  zmath  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:230
    Full text:69
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019